We spoke to my husbands dr before the treatment. He said BCG releases a lot of histamines etc and couldn't say for sure that the BCG is what caused him to be itchy. He also said this is itchy skin weather .we live in the north east. My husband always had dry skin. So let's see what this week brings. He made us feel so good saying you know things do tend to go away with this treatment. From his mouth to Gods ears.
Yes we will speak to the dr before. He has always had itchy skin on his back etc and it is relieved with a lotion Cerave. I just want to make sure this isn't an allergic reaction. Thank you for your response and I will write back when I get an answer. I love this forum. We never heard of BCG ..never thought radiation would have caused anterial bladder cancer .
My husband is going for his 3rd BCG of 6 treatments today. Recentlyhe said he feels itchy , arms back . He does have dry skin . Can this itching be from the bcgtreatments? His diagnosis is stage0 carsinoma in site also has anyone become incontinent after a cysto and remain so through the treatments? Does the in continuance ever go away he's on Myrbetriq .
Thanks for any help this is all new to us.